International Journal of Mathematics in Operational Research (IJMOR)

International Journal of Mathematics in Operational Research

2023 Vol.24 No.1

Pages Title and author(s)
1-28Hesitant fuzzy sets with non-uniform linguistic terms: an application in multi-attribute decision making
Eshika Aggarwal; B.K. Mohanty
DOI: 10.1504/IJMOR.2023.128629
29-52Reliability and performance analysis of a series-parallel photovoltaic system with human operators using Gumbel-Hougaard family copula
Anas Sani Maihulla; Ibrahim Yusuf; Saminu Iliyasu Bala
DOI: 10.1504/IJMOR.2023.128637
53-77An imperfect production-inventory model for reworked items with advertisement, time and price dependent demand for non-instantaneous deteriorating item using genetic algorithm
Pankaj Narang; Pijus Kanti De
DOI: 10.1504/IJMOR.2023.128645
78-103Optimisation on a constrained integrated supply chain for multiple steel products with investment and freight cost discount
S. Tharani; R. Uthayakumar
DOI: 10.1504/IJMOR.2023.128627
104-127An EOQ model for deteriorating item with continuous linear time dependent demand with trade of credit and replenishment time being demand dependent
Prokash Mondal; Asim Kumar Das; Tapan Kumar Roy
DOI: 10.1504/IJMOR.2023.128628
128-153Simulation of batch service lateness queues with multiple vacations and two Bernoulli catastrophes using the developed 'goLHS' generator
Anfal Rezgui; Hafida Saggou; Megdouda Ourbih-Tari; Meriem Boubalou
DOI: 10.1504/IJMOR.2023.128631